Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2019, Article ID 5079171, 9 pages
https://doi.org/10.1155/2019/5079171
Research Article

Dynamics of Leslie-Gower Pest-Predator Model with Disease in Pest Including Pest-Harvesting and Optimal Implementation of Pesticide

Department of Mathematics, University of Brawijaya, Jl. Veteran, Malang 65145, Indonesia

Correspondence should be addressed to Agus Suryanto; di.ca.bu@otnayrus

Received 28 January 2019; Accepted 30 May 2019; Published 18 June 2019

Academic Editor: Irena Lasiecka

Copyright © 2019 Agus Suryanto and Isnani Darti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bailey, D. Chandler, W. Grant et al., Biopesticides: Pest Management and Regulation, CAB International, Wallingford, UK, 2010. View at Scopus
  2. M. B. Thomas, “Ecological approaches and the development of truly integrated pest management,” Proceedings of the National Academy of Sciences of the United States of America, vol. 96, pp. 5944–5951, 1999. View at Google Scholar
  3. J. C. V. Lenteren, “Integrated pest management in protected crops,” in Integrated Pest Management, D. Dent, Ed., pp. 311–320, Chapman Hall, London, UK, 1995. View at Google Scholar
  4. S. Sun and L. Chen, “Mathematical modelling to control a pest population by infected pests,” Applied Mathematical Modelling, vol. 33, no. 6, pp. 2864–2873, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Y. Tang and R. A. Cheke, “Models for integrated pest control and their biological implications,” Mathematical Biosciences, vol. 215, no. 1, pp. 115–125, 2008. View at Publisher · View at Google Scholar
  6. X. Wang, Y. Tao, and X. Song, “Mathematical model for the control of a pest population with impulsive perturbations on diseased pest,” Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, vol. 33, no. 7, pp. 3099–3106, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. X.-Y. Meng, N.-N. Qin, and H.-F. Huo, “Dynamics analysis of a predator-prey system with harvesting prey and disease in prey species,” Journal of Biological Dynamics, vol. 12, no. 1, pp. 342–374, 2018. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. M. Anderson and R. M. May, “The invasion, persistence and spread of infectious diseases within animal and plant communities,” Philosophical Transactions of the Royal Society B: Biological Sciences, vol. 314, no. 1167, pp. 533–570, 1986. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Ghosh, S. Bhattacharyya, and D. K. Bhattacharya, “The role of viral infection in pest control: a mathematical study,” Bulletin of Mathematical Biology, vol. 69, no. 8, pp. 2649–2691, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Ghosh and D. K. Bhattacharya, “Optimization in microbial pest control: an integrated approach,” Applied Mathematical Modelling, vol. 34, no. 5, pp. 1382–1395, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Jana and T. K. Kar, “A mathematical study of a prey-predator model in relevance to pest control,” Nonlinear Dynamics, vol. 74, no. 3, pp. 667–683, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. T. K. Kar, A. Ghorai, and S. Jana, “Dynamics of pest and its predator model with disease in the pest and optimal use of pesticide,” Journal of Theoretical Biology, vol. 310, pp. 187–198, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Venturino, “Ecoepidemiology: a more comprehensive view of population interactions,” Mathematical Modelling of Natural Phenomena, vol. 11, no. 1, pp. 49–90, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D. Greenhalgh, Q. J. Khan, and J. S. Pettigrew, “An eco-epidemiological predator-prey model where predators distinguish between susceptible and infected prey,” Mathematical Methods in the Applied Sciences, vol. 40, no. 1, pp. 146–166, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. S. Purnomo, I. Darti, and A. Suryanto, “Dynamics of eco-epidemiological model with harvesting,” AIP Conference Proceedings, vol. 1913, Article ID 020018, 2017. View at Publisher · View at Google Scholar
  16. S. Sharma and G. P. Samanta, “A Leslie-Gower predator-prey model with disease in prey incorporating a prey refuge,” Chaos, Solitons & Fractals, vol. 70, no. 1, pp. 69–84, 2015. View at Publisher · View at Google Scholar · View at Scopus
  17. A. Suryanto, “Dynamics of an eco-epidemiological model with saturated incidence rate,” AIP Conference Proceedings, vol. 1825, Article ID 020021, 2017. View at Publisher · View at Google Scholar
  18. A. Suryanto, I. Darti, and S. Anam, “Stability analysis of pest-predator interaction model with infectious disease in prey,” AIP Conference Proceedings, vol. 1937, Article ID 020018, 2018. View at Publisher · View at Google Scholar
  19. X. Zhou, J. Cui, X. Shi, and X. Song, “A modified Leslie-Gower predator-prey model with prey infection,” Applied Mathematics and Computation, vol. 33, no. 1-2, pp. 471–487, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. R. Joshi, “Optimal control of an HIV immunology model,” Optimal Control Applications & Methods, vol. 23, no. 4, pp. 199–213, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. M. Lenhart and J. T. Workman, Optimal Control Applied to Biological Models, Mathematical and Computational Biology Series, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2007. View at MathSciNet